Home | Links | Contact Us | Top 50 | News | Bookmark
Find a drug:
A   B   C   D   E   F   G   H   I   J   K   L   M   N   O   P   Q   R   S   T   U   V   W   X   Y   Z   #  

Health Forum    Other - Health
Health Discussion Forum

 Can two blue eyed parents produce a brown eyed child?
There is no brown eyes on either immediate ...


 Re.SMOKING BAN: I'm a non-smoker, but am going to miss passive smoking when at the pub. Anyone feel the same?
...


 Can wet hair make you sick?
Like if you finish taking a shower without drying your hair...can that make you sick?...


 Is bird flu real? What will happen if it passes by where you live?
My friend said we would have to stay in our houses for the time it passes by....


 Best tips for quitting smoking?
For those of you who have quit, what helped? How did you combat the stress?...


 Have you ever broken a bone.....?
whilst working out....
I broke my little toe doing yoga once....lucky it wasnt my back the position i ended up in!!!!
Additional Details
bloody hell rob!!...was the ball made of ...


 I have never liked women in make up, and prefer women with a fresh faced, healthy look. Why don't others agree

Additional Details
I guess I am addicted to the 'granola chicks'....


 How can one improve eye vision?
please i need answers!! right back ASAP!!
Additional Details
I AM 13 YEAR OLD GIRL AND MY VISION IS REALLY BAD!!...


 What do men think about girls who are not skinny? You know with a few extra pounds.?
...


 What makes you happy when you're down?
...


 When somthing makes you jump, why do we gasp?
...


 Does anyone know if sticking a tampon up your nose will stop nosebleeds?
and i really want to know. for serious....


 Is it weird?
To be obssessed with Kinkyness and im turning 16 in Feb?

I like to be the one powerless and helddown in cuffs...

my friends say im to young to be obessed with it but I am and I ...


 What side of the bed do you sleep on?
I could only sleep on the left side....


 Till what age can a girl grow tall?
I am 13 years now and my height is only 5 feet 2 inches.Is this height ok for a girl of my age?I feel that i am short .Do i have any chances to grow taller?My aim is 5feet 6 inches.Can i ever be that ...


 Do you have the habit of shaking your legs?
...


 Is anyone else glad this week is OVER?????????
I am exhausted!!!!!!...


 What do I have??
Im very sick my throught feels puffy and i cant get anything down it exept some water which hurts. Also my lips are chapped and ive been pucking. PLEASE HELP!!!...


 What can i do to pass the time? I am recovering from an operation.?
I AM SO BORED!!

What can i do?
I have had an operation, so am stuck in bed. Not allowed to drive anywhere. Its pants.

My boyfriend gone off on the Saturday night razzle....


 If a fart is methane, why do they smell so differently from person to person?
and why can we withstand our own fart smell, but not others?
Additional Details
Star me if you like the question!...



Introverted extrovert
Can antibiotics give you a bad taste in your mouth?
I'm on a heavy does of antibiotics for a helicobacter bug, I've to take 8 a day for a week.

Two 500mg amoxocilin 2x day
One 500mg clarythromycin 2x day
One 20mg omeprazol 2x day

I have a really bad taste in the back of my tounge since starting them, like bitter cat p*ss, is this from the anti biotics?
                     





Dr Frank
It is most likely that the problem is the Clarithromycin, the data sheet lists occasional reports of ' taste perversion '.

This is the most effective version of eradication therapy with an 85% success rate, If you persist and complete the course. The side effect should be bearable, since the course will soon be completed. tell your GP you had the problem though, since he should complete a yellow adverse reaction card.


Intellegent
Rating
Yea if you wash it down......


Jammin EMmm
Rating
probably, a lot of medicines can do that to you


CCRIDER69
yes,try using mints......


Darlene
Rating
yes, it can for a short while..


houghton weaver
try taking them with food, it sometimes leaves a bad taste if not digested with food


vook1243
yes but is it a metalic taste?? they will also give u an yeast infection or bacteria vaginosis!!!!!


Gabs
Rating
Yes, some antibiotics can do that. Just keep a mint in your mouth at all times, it should help you cope with that bad taste.


seizod
Rating
It could be but it also could be thrush (yeast growth in the mouth and throat). I developed this after being on heavy antibiotics for diphtheria. Basically the antibiotics kill all the normal, healthy bacteria in the mouth and the naturally occurring yeast takes over. I then had to take Nystatin to cure that. Look for a coating on the tongue. The antibiotics themselves do sometimes cause a weird taste though.


git r done
Rating
yes that's from the antibiotics,just open the bottle and smell them it's terrible.


sunflowernurse
"Common but mild side effects of antibiotics include: Bad taste in the mouth".. I copied this from yahoo health by searching "bad taste in mouth from antibiotics".

Another cause that comes to mind is sometimes when people are on antibiotics, especially high doses and multiple antibiotics, they get what is called a secondary infection. Some antibiotics are not all that selective when "killing" the bacteria that is causing an infection. They also "kill" the good bacteria that is naturally occurring (called flora) and essential to our bodies. When the good bacteria is "killed" it leaves our body susceptible to other opportunistic infections that we would have not generally been afflicted with...like thrush, yeast infections...etc.


Masood
yes they can and they usually do especially if you are taking that high a dose!


___Bump___
i just ahd to take antibiotics coz i had bv
they made my mouth taste like metal =[


flaco_il
Yes many antibiotics can cause a bad taste in the mouth or dry mouth and since your taking so many it is very likley that they are the cause of the bad taste in the back of your mouth


gavmel259
Well I would read the information leaflet that come with these medicines. Most will have a list of what side effects are common with these.


Afro..
Yes.


Maggs
Rating
It's quite likely. Check what it says on the information sheet that came with each type of tablet. Then check with your doctor and/or pharmacist.


Richard
Yes it could be the antibiotics, i was on them for a week in hospital for a UT infection and my mouth tasted terrible, even strong mints would not take it away ??.


US_DR_JD
Rating
Some patients complain of taste issues with the antibiotics, I would think the cat urine taste you are experiencing is probably from the Biaxin (Clarithromycin)


**********
Rating
Most likely, I have had a metallic taste in my mouth from anti-biotics before. It should pass shortly after finishing the course.


The Great Escape
Rating
It probably is from the antibiotics, but I have to ask you a question. How do you know what bitter cat p*ss tastes like?
Just kidding of course!


the crusader
Yes, that's from the Clarithromycin. That's the generic name for Biaxin and one of the main features of that antibiotic is a nasty metallic taste in the mouth. It's awful and nothing gets rid of it. I couldn't tolerate it because of the battery-acid taste in my mouth. Talk to your doctor and maybe they can switch you to something else.


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Large Text
Archive: All drugs - Links - Forum - Forum - Forum - Medical Topics
Drug3k does not provide medical advice, diagnosis or treatment. 0.064
Copyright (c) 2013 Drug3k Saturday, November 22, 2014
Terms of use - Privacy Policy